# SDR DL76G070069

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 26,278 hours, 11,134 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE WARNING HORN SOUNDED/AURALLY ALERTED IMMEDIATELY ON LIFT OFF.  NO LIGHTS EICAS MESSAGES OR ANY INDICATIONS AT ALL WERE APPARENT.  THE HORN SOUNDED UNTIL LANDED AND TAXIED BACK.  PULLED J34 AND B18 WARN ELEX CBS.  HORN SILENCED WHEN B18 PULLED LANDING WEIGHT 319.9 NO OVERWEIGHT LANDING.  REMOVED AND REPLACED PWR SUPPLY MODULE B AND ENG/CARGO FIRE TEST PANEL.  ALL OPS CHK NML.  TEST OPS NML FIRE WARNING SHUTDOWN.
